# SDR CALA2022051601236

- Difficulty date: May 10, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767
- Aircraft serial: 25389
- Aircraft time: 120,763 hours, 18,694 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: PW4060P
- Part serial: 727816
- Condition: None
- Part time: 78,062 hours, 16,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022051601236 SUBMITTED ON 05/16/22.CREW REPORTS LOUD BANG ON CLIMB AND #2 ENGINE SHUT ITSELF DOWN, ENGINES NUMBER WAS REMOVED AND REPLACED
